# SDR COMA0260350

- Difficulty date: June 6, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 3,313 hours, 2,955 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Part number: 601370102
- Condition: Corroded
- Location: Empennage
- Part time: 3,313 hours, 2,955 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF THE RIGHT ENGINE ASSEMBLY, DISCOVERED FRETTING CORROSION ON THE AFT ENGINE PYLON THRUST FITTING MOUNTING RIB.REPAIRED IN ACCORDANCE WITH REO 601R-54-50-036.
